February 28 2020

FEXOFENADINE

List of brands containing fexofenadine   

This page contains list of brands of authorized pharmaceutical specialties of the active principle fexofenadine in the countries listed below:

Australia] [ Brazil] [ Canada] [ France] [ Germany] [ India] [ Italy] [ Japan] [ Mexico] [ Pakistan] [ Puerto Rico] [ Spain] [ Turkey] [ United Kingdom] [ U.S.A]

Given the nature of the pharmaceutical market, some specialties may be unavailable, have been removed from the pharmaceutical market or have changed its name. So that, in no case can take decisions based on the information contained in the page. MEDIZZINE is not responsible for any damage arising from the information provided, which may be incomplete or outdated.

Indications and usage     

The active ingredient fexofenadine belongs to a family of medicines called antihistamines.

This medication is indicated for the relief of symptoms associated with chronic idiopathic urticaria. It is also indicated for the relief of symptoms associated with hay fever (allergic rhinitis) such as sneezing, runny and itchy nose, itchy eyes, watery and hot flashes.

The 30 mg tablets are indicated for the relief of symptoms of seasonal allergic rhinitis in children older than 6 years.

Medizzine recommends you consult the doctor if you are unsure why your doctor has prescribed fexofenadine.

Other ingredients of available commercial presentations:

Besides the active ingredient fexofenadine (30, 120 or 180 mg tablets), this medicine includes microcrystalline cellulose, pregelatinized corn starch, croscarmellose sodium, magnesium stearate and purified water. Tablet coating includes hypromellose, povidone, titanium dioxide (E 171), colloidal anhydrous silica, macrogol 400, iron rose oxide (E 172), yellow iron oxide (E 172) and purified water.

Warning

The composition of the various presentations may vary from one country to another. We recommend you consult the information provided by your local supplier.

Before taking the drug     

Do not use fexofenadine

If you are allergic (hypersensitive) to the active substance fexofenadine or any of the other ingredients of the medicinal product prescribed to you. If you think you may be allergic, ask your doctor.

Allergy symptoms may include:

- Asthma attacks with shortness of breath, audible wheezing or rapid breathing.
- More or less sudden swelling of the face, lips, tongue or elsewhere in the body. It is especially critical if it affects the vocal cords.
- Hives, itching, rash
- Anaphylactic shock (loss of consciousness, paleness, sweating, etc.).

Take special care with fexofenadine

- If you have or have had a cardiovascular disease.
- If you are an elderly patient.
- If you have a liver disease or renal impairment.

Remember that your doctor has prescribed this medicine only for you. Never give it to someone else.

If in doubt, consult your doctor.

Taking other medicines

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including herbal products or drugs obtained without a prescription. It is important, especially if you are taking:

Do not take fexofenadine while you are taking other drugs such as erythromycin or ketoconazole because this increases 2-3 times the level of fexofenadine in the blood.

You should leave an interval of two hours between taking fexofenadine and antacids containing aluminum or magnesium hydroxide, as these substances decrease the level of fexofenadine in the blood.

Use with food and beverages

Swallow the tablets with a sufficient amount of fluid (a glass of water) before meals.

Consult your doctor or pharmacist before taking any medicine.

Special physiological situations

Pregnancy

If you are pregnant or think you may be pregnant, do not take fexofenadine without first talking to your doctor, since the safety of using this substance during pregnancy has not been sufficiently studied.

Nursing mothers

Do not take this medicine if you are breastfeeding your baby as fexofenadine hydrochloride, the active ingredient of this medication passes into breast milk.

Driving and using machines

It is unlikely that fexofenadine could produce any effect on the ability to drive or operate machinery.

Consult your doctor or pharmacist before taking any medicine.

How to use fexofenadine     

Follow carefully instructions of use of fexofenadine provided by your doctor. Consult your doctor or pharmacist when in doubt. Follow the instructions of the physician in preference to those given in this website, which may be different. Ask your doctor to explain any aspect that you do not understand, contained in the instruction leaflet that comes with the medicine.

Swallow the tablets with a sufficient amount of fluid (a glass of water) before meals. Your doctor will tell you how long your treatment with fexofenadine. Do not stop treatment earlier.Your doctor will prescribe the lowest dose sufficient to produce the desired effect.

Dosage for adults and children over 12 years

The recommended dose of fexofenadine for adults and children over 12 years dose is one 120 mg tablet once a day.

Dose for children between 6 and 11 years

The dose of fexofenadine (30 mg tablets) recommended for children aged between 6 and 11 years is 1 tablet twice daily.

If you suffer impaired kidney or liver function, your doctor will not need to adjust the dose.

If you think that the effect of the medicine is too strong or too weak, consult your doctor.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

While you take fexofenadine     

If you become pregnant, contact your doctor immediately.

If a doctor prescribes another medicine , tell you are taking alprazolam.

Check with your doctor regularly developments of disorder that motivates the use of fexofenadine. Maybe there is some reason that prevented you properly receive the indicated doses and induce your doctor to erroneous conclusions about treatment.

Do not restart treatment with fexofenadine at your own risk without first talking to your doctor, nor encourage its use by another person, even if have the same symptoms you have. Nor is it advisable to interrupt or reduce the dose without considering the opinion of your doctor.

If you feel unwell during treatment with fexofenadine, immediately consult your doctor.

If you use more medicine than you should

Consult Immediately your doctor or pharmacist, or go to the emergency room of the nearest hospital. Carry with you the bottle containing the rest of medicine not consumed.

Symptoms of poisoning due to fexofenadine overdose may include: Dizziness, drowsiness, fatigue and dry mouth.

If you forget to take fexofenadine

If you miss a dose, do not take an extra dose; wait for the next shot. Do not take a double dose to make up for a forgotten dose.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

Side Effects of fexofenadine     

Like all medicines, fexofenadine can cause side effects, although not everybody gets them.

The frequency of side effects is classified into:

Very common: affect 1 out of 1-10 patients
Common: affect 1 out of 10-100 patients
Uncommon: affect 1 out of 100-1.000 patients
Rare: affect 1 out of 1.000-10.000 patients
Very Rare: affect less than 1 in 10,000 patients
Incidence not known: Can not be established the true incidence from the available data

Common side effects:

Headaches, dizziness, drowsiness and nausea.

Uncommon side effects:

Fatigue, insomnia, nervousness, sleep disturbances or nightmares, tachycardia, palpitations, and diarrhea.

Rare side effects:

Hypersensitivity reactions (allergic) with manifestations such as urticaria (irritation and itchy skin) accompanied by generalized swelling of the feet, hands, throat, mouth and airways, difficulty breathing, chest tightness, flushing and generalized allergic reaction.

This list does not include all adverse reactions associated with the use of fexofenadine, both well established as those that are under consideration or confirmation. In case you feel unwell, should immediately consult with the doctor who prescribed this medicine.

If you notice any side effects not listed in this website or in the leaflet accompanying the package, ask your doctor or pharmacist.

If any of the side effects gets serious, tell your doctor or pharmacist.

List of brands containing fexofenadine     

This page contains list of brands of authorized pharmaceutical specialties of the active principle fexofenadine in the countries listed below:

Australia] [ Brazil] [ Canada] [ France] [ Germany] [ India] [ Italy] [ Japan] [ Mexico] [ Pakistan] [ Puerto Rico] [ Spain] [ Turkey] [ United Kingdom] [ U.S.A]

Given the nature of the pharmaceutical market, some specialties may be unavailable, have been removed from the pharmaceutical market or have changed its name. So that, in no case can take decisions based on the information contained in the page. MEDIZZINE is not responsible for any damage arising from the information provided, which may be incomplete or outdated.

Warning:

With exceptions expressly indicated, these lists do not include active principle associations with other drugs or clinical use containers.

Australia:     

ALLERFEXO 120 mg, tablets
ALLERFEXO 180 mg, tablets
AMCAL FEXO 180 mg, tablets
APOHEALTH FEXOFENADINE 180 HAYFEVER & ALLERGY RELIEF 180 mg, tablets
BLOOMS THE CHEMIST FEXOFENADINE 180 mg, tablets
CHEMIST'S OWN FEXO 120 mg, tablets
CHEMIST'S OWN FEXO 180 mg, tablets
CHEMMART FEXOFENADINE 180 mg, tablets
CHEMMART FEXOFENADINE 120 mg, tablets
CHEMMART PHARMACY FEXO 120 mg, tablets
CHEMMART PHARMACY FEXO 180 mg, tablets
CHEMPLUS FEXOFENADINE 180 mg, tablets
CIPLA ALLERGY ASSIST FEXOFENADINE 180 mg, tablets
DISCOUNT DRUG STORES FEXOFENADINE 180 mg, tablets
FEXACLEAR 120 mg, tablets
FEXACLEAR 180 mg, tablets
FEXAL 120 mg, tablets
FEXAL 180 mg, tablets
FEXOFENADE 120 mg, tablets
FEXOFENADINE ALPHAPHARM 120 mg, tablets
FEXOFENADINE ALPHAPHARM 180 mg, tablets
FEXOFENADINE ALPHAPHARM 30 mg, tablets
FEXOFENADINE ALPHAPHARM 60 mg, tablets
FEXOFENADINE WINTHROP 30 mg, tablets
FEXOFENADINE WINTHROP 60 mg, tablets
FEXOFENADINE-DRLA 120 mg, tablets
FEXOFENADINE-DRLA 180 mg, tablets
FEXOTABS 120 mg, tablets
FEXOTABS 180 mg, tablets
FEXOTABS 30 mg, tablets
FEXOTABS 60 mg, tablets
GOLD CROSS HAYFEVER & ALLERGY RELIEF FEXO 180 mg, tablets
GUARDIAN FEXO 180 mg, tablets
HAYFEXO 120 mg, tablets
HAYFEXO 180 mg, tablets
MEDIHEALTH FEXOFENADINE 180 mg, tablets
PHARMACIST FEXOFENADINE 180 mg, tablets
PHARMACIST FORMULA FEXOFENADINE 180 mg, tablets
PHARMACIST OWN FEXOFENADINE 180 mg, tablets
PHARMACY ACTION FEXORELIEF 120 mg, tablets
PHARMACY ACTION FEXORELIEF 180 mg, tablets
PHARMACY CARE FEXO 180 mg, tablets
PHARMACY CHOICE FEXO 120 mg, tablets
PHARMACY CHOICE FEXO 180 mg, tablets
PHARMACY CHOICE FEXOFENADINE 120 mg, tablets
PHARMACY CHOICE FEXOFENADINE 180 mg, tablets
PHARMACY HEALTH FEXOFENADINE 120 mg, tablets
PHARMACY HEALTH FEXOFENADINE 180 mg, tablets
PRICELINE FEXOFENADINE 120 mg, tablets
PRICELINE FEXOFENADINE 180 mg, tablets
TEFODINE 120 mg, tablets
TEFODINE 180 mg, tablets
TELFAST 30 mg, tablets
TELFAST CHILDREN'S ELIXIR 6 mg/mL, oral solution
TELFAST 120 mg, tablets
TELFAST 180 mg, tablets
TELFAST 60 mg, capsules
TELFAST 60 mg, tablets
TERRY WHITE CHEMISTS FEXO 120 mg, tablets
TERRY WHITE CHEMISTS FEXO 180 mg, tablets
TERRY WHITE CHEMISTS FEXOFENADINE 120 mg, tablets
TERRY WHITE CHEMISTS FEXOFENADINE 180 mg, tablets
TRUST FEX 120 mg, tablets
TRUST FEX 180 mg, tablets
TRUST FEXIT 120 mg, tablets
TRUST FEXIT 180 mg, tablets
TRUST FEXIT 60 mg, tablets
XERGIC 120 mg, tablets
XERGIC 180 mg, tablets
YOUR PHARMACY FEXOFENADINE 180 mg, tablets

Brazil:     

ALLEGRA 30 mg, 10 & 20 tablets
ALLEGRA 60 mg, 10 & 20 tablets
ALLEGRA 120 mg, 2, 5 & 10 tablets
ALLEGRA 180 mg, 2 5 10 tablets
ALLEGRA 6 mg/ml, 30-300 ml oral suspension
ALTIVA 120 mg, 4, 6 & 10 tablets
ALTIVA 180 mg, 4, 6 & 10 tablets
FEXOFENADINA BRAINFARMA 120 mg, 10 tablets
FEXOFENADINA BRAINFARMA 180 mg, 10 tablets
FEXOFENADINA L AMERICANO FARMACOTERAPIA 60 mg, 10 & 20 capsules
FEXOFENADINA L AMERICANO FARMACOTERAPIA 120 mg, 10 tablets
FEXOFENADINA L AMERICANO FARMACOTERAPIA 180 mg, 10 tablets
FEXOFENADINA MEDLEY 30 mg, 5, 10 & 20 tablets
FEXOFENADINA MEDLEY 60 mg, 5, 10 & 20 tablets
FEXOFENADINA MEDLEY 120 mg, 5, 10 & 20 tablets
FEXOFENADINA MEDLEY 180 mg, 5, 10 & 20 tablets
FEXOFENADINA NOVA QUIMICA FARMACÊUTICA 120 mg, 10 tablets
FEXOFENADINA NOVA QUIMICA FARMACÊUTICA 180 mg, 10 tablets
FEXOFENADINA RANBAXY 120 mg, 10 tablets
FEXOFENADINA RANBAXY 180 mg, 10 tablets
FEXOFENADINA SANOFI-AVENTIS 30 mg, 5, 10 & 20 tablets
FEXOFENADINA SANOFI-AVENTIS 60 mg, 5, 10 & 20 tablets
FEXOFENADINA SANOFI-AVENTIS 120 mg, 5, 10 & 20 tablets
FEXOFENADINA SANOFI-AVENTIS 180 mg, 5, 10 & 20 tablets
FEXODANE 60 mg, 10 & 20 capsules
FEXODANE 120 mg, 10 tablets
FEXODANE 180 mg, 10 tablets

Canada:     

ALLEGRA 12 HOUR 60 mg, 12, 24, 36 & 100 capsules
ALLEGRA 24 HOUR 120 mg, 12, 24, 36 & 100 capsules

France:     

FEXOFENADINE BIOGARAN 120 mg, tablets
FEXOFENADINE BIOGARAN 180 mg, tablets
FEXOFENADINE MYLAN 120 mg, tablets
FEXOFENADINE MYLAN 180 mg, tablets
FEXOFENADINE TEVA 120 m, tablets
FEXOFENADINE TEVA 180 mg, tablets
FEXOFENADINE ZENTIVA 120 mg, tablets
FEXOFENADINE ZENTIVA 180 mg, tablets
TELFAST 120 mg, tablets
TELFAST 180 mg, tablets

Germany:     

FEXOFENADERM 120 mg, tablets
FEXOFENADERM 180 mg, tablets
FEX0FENADIN HEXAL 120 mg, tablets
FEX0FENADIN HEXAL 180 mg, tablets
FEXFENADIN WINTHROP 120 mg, tablets
FEX0FENADIN WINTHROP 180 mg, tablets
TELFAST 30 mg, tablets
TELFAST 120 mg, tablets
TELFAST 180 mg, tablets

India:     

AFEXDINE 120 mg, tablets
AFEXDINE 180 mg, tablets
ALERNEX 120 mg, tablets
ALERNEX 180 mg, tablets
ALERT 120 mg, tablets
ALERT 180 mg, tablets
ALFEXO 120 mg, tablets
ALFEXO 180 mg, tablets
ALLEFAST 120 mg, tablets
ALLEFAST 180 mg, tablets
ALLEGIX 120 mg, tablets
ALLEGIX 180 mg, tablets
ALLEGRA 30 mg, tablets
ALLEGRA 120 mg, tablets
ALLEGRA 180 mg, tablets
ALLEGRA 30 mg/5 ml, syrup
ALLERFEX 120 mg, tablets
ALLERFEX 180 mg, tablets
ALLERGO 120 mg, tablets
ALLERGO 180 mg, tablets
ALLOFEX 120 mg, tablets
ALLOFEX 180 mg, tablets
ALTIVA 120 mg, tablets
ALTIVA 180 mg, tablets
ANCOFEX 180 mg, tablets
EVAFEX 120 mg, tablets
EXFEN 180 mg, tablets
FEGRA 120 mg, tablets
FEGRA 180 mg, tablets
FENADIN 120 mg, tablets
FENADIN 180 mg, tablets
FEXAMED 120 mg, tablets
FEXAMED 180 mg, tablets
FEXBEST 180 mg, tablets
FEXIDINE 60 mg, orodispersible tablets
FEXIDINE 30 mg/5 mL, oral suspension
FEXIDINE 120 mg, tablets
FEXIDINE 180 mg, tablets
FEXIGRA 120 mg, tablets
FEXIGRA 180 mg, tablets
FEXO 120 mg, tablets
FEXO 180 mg, tablets
FEXODEK 180 mg, tablets
FEXODEK 30 mg/5 mL, syrup
FEXODIN 120 mg, tablets
FEXODINE 120 mg, tablets
FEXODINE 180 mg, tablets
FEXODIS 180 mg, tablets
FEXOFAST 120 mg, tablets
FEXOFAST 180 mg, tablets
FEXOFEN 120 mg, tablets
FEXOFEN 180 mg, tablets
FEXOMIN 30 m/5 ml, oral suspension
FEXONA 120 mg, tablets
FEXONA 180 mg, tablets
FEXONID 180 mg, tablets
FEXOQUIT 120 mg, tablets
FEXOQUIT 180 mg, tablets
FEXOT 120 mg, tablets
FEXOT 180 mg, tablets
FEXOTIVE 120 mg, tablets
FEXOTIVE 180 mg, tablets
FEXOTROL 120 mg, tablets
FEXOTROL 180 mg, tablets
FEXOVA 120 mg, tablets
FEXOVA 180 mg, tablets
FEXTRIC 30 mg/5 mL, oral suspension
FEXTRIC 120 mg, tablets
FEXTRIC 180 mg, tablets
FINADINE 120 mg, tablets
FINADINE 180 mg, tablets
HISTAFREE 120 mg, tablets
HISTAGRA 120 mg, tablets
HISTAGRA 180 mg, tablets
HISTALOC 120 mg, tablets
HISTOS 120 mg, tablets
HISTOS 180 mg, tablets
HISTOS 30 mg/5 mL, oral suspension
INFEXO 120 mg, tablets
INFEXO 180 mg, tablets
ODIFEX 120 mg, tablets
ODIFEX 180 mg, tablets
OREGRA 120 mg, tablets
OREGRA 180 mg, tablets
PEDAL 30 mg/5 mL, oral suspension
RADIFEX 120 mg, tablets
RHINOFEX 120 mg, tablets
RHINOFEX 180 mg, tablets
ULTIGRA 30 mg, tablets
ULTIGRA 120 mg, tablets
ULTIGRA 180 mg, tablets
ULTIGRA 60 mg/5 mL, syrup
VOXFEN 120 mg, tablets
X-DINE 120 mg, tablets
X-DINE 180 mg, tablets
ZEGRA 120 mg, tablets
ZEGRA 180 mg, tablets

Italy:     

FEXOFENADINA DR REDDY'S 120 mg, tablets
FEXOFENADINA DR REDDY'S 180 mg, tablets
FEXOFENADINA MYLAN 120 mg, tablets
FEXOFENADINA MYLAN 180 mg, tablets
FEXOFENADINA SANOFI-AVENTIS 120 mg, tablets
FEXOFENADINA SANOFI-AVENTIS 180 mg, tablets
FIXODIN 120 mg, tablets
FIXODIN 180 mg, tablets
TELFAST 120 mg, tablets
TELFAST 180 mg, tablets

Japan:     

ALLEGRA 30 mg, tablets
ALLEGRA 5%, dry syrup
ALLEGRA 60 mg, orodispersible tablets
ALLEGRA 60 mg, tablets
FEXOFENADINE AMEL 30 mg, tablets
FEXOFENADINE AMEL 60 mg, tablets
FEXOFENADINE CEO 30 mg, orodispersible tablets
FEXOFENADINE CEO 30 mg, tablets
FEXOFENADINE CEO 60 mg, orodispersible tablets
FEXOFENADINE CEO 60 mg, tablets
FEXOFENADINE CHEMIPHAR 30 mg, tablets
FEXOFENADINE CHEMIPHAR 60 mg, tablets
FEXOFENADINE DAITO 30 mg, tablets
FEXOFENADINE DAITO 60 mg, tablets
FEXOFENADINE DK 30 mg, tablets
FEXOFENADINE DK 60 mg, tablets
FEXOFENADINE EE 30 mg, orodispersible tablets
FEXOFENADINE EE 30 mg, tablets
FEXOFENADINE EE 60 mg, orodispersible tablets
FEXOFENADINE EE 60 mg, tablets
FEXOFENADINE FFP 30 mg, tablets
FEXOFENADINE FFP 60 mg, orodispersible tablets
FEXOFENADINE FFP 60 mg, tablets
FEXOFENADINE JG 30 mg, tablets
FEXOFENADINE JG 60 mg, tablets
FEXOFENADINE KN 30 mg, tablets
FEXOFENADINE KN 30 mg,orodispersible tablets
FEXOFENADINE KN 60 mg, orodispersible tablets
FEXOFENADINE KN 60 mg, tablets
FEXOFENADINE KOG 30 mg, tablets
FEXOFENADINE KOG 60 mg, tablets
FEXOFENADINE KYORIN 30 mg, tablets
FEXOFENADINE KYORIN 60 mg, tablets
FEXOFENADINE MEIJI 30 mg, tablets
FEXOFENADINE MEIJI 60 mg, tablets
FEXOFENADINE MOCHIDA 30 mg, tablets
FEXOFENADINE MOCHIDA 60 mg, tablets
FEXOFENADINE NISSIN 30 mg, tablets
FEXOFENADINE NISSIN 60 mg, tablets
FEXOFENADINE NP 30 mg, orodispersible tablets
FEXOFENADINE NP 30 mg, tablets
FEXOFENADINE NP 60 mg, orodispersible tablets
FEXOFENADINE NP 60 mg, tablets
FEXOFENADINE PFIZER 30 mg, orodispersible tablets
FEXOFENADINE PFIZER 30 mg, tablets
FEXOFENADINE PFIZER 60 mg, orodispersible tablets
FEXOFENADINE PFIZER 60 mg, tablets
FEXOFENADINE SANIK 30 mg, tablets
FEXOFENADINE SANIK 60 mg, tablets
FEXOFENADINE SANWA 30 mg, tablets
FEXOFENADINE SANWA 60 mg, tablets
FEXOFENADINE SAWAI 30 mg, orodispersible tablets
FEXOFENADINE SAWAI 30 mg, tablets
FEXOFENADINE SAWAI 60 mg, orodispersible tablets
FEXOFENADINE SAWAI 60 mg, tablets
FEXOFENADINE TAKATA 30 mg, tablets
FEXOFENADINE TAKATA 6%, dry syrup
FEXOFENADINE TAKATA 60 mg, tablets
FEXOFENADINE TCK 30 mg, tablets
FEXOFENADINE TCK 60 mg, tablets
FEXOFENADINE TEVA 30 mg, tablets
FEXOFENADINE TEVA 60 mg, tablets
FEXOFENADINE TOA 30 mg, tablets
FEXOFENADINE TOA 60 mg, tablets
FEXOFENADINE TOWA 30 mg, tablets
FEXOFENADINE TOWA 30 mg,orodispersible tablets
FEXOFENADINE TOWA 6%, dry syrup
FEXOFENADINE TOWA 60 mg, orodispersible tablets
FEXOFENADINE TOWA 60 mg, tablets
FEXOFENADINE TSURUHARA 30 mg, tablets
FEXOFENADINE TSURUHARA 60 mg, tablets
FEXOFENADINE YD 30 mg, tablets
FEXOFENADINE YD 60 mg, orodispersible tablets
FEXOFENADINE YD 60 mg, tablets
FEXOFENADINE ZE 30 mg, tablets
FEXOFENADINE ZE 60 mg, tablets

Mexico:     

ALDIFEX 120 mg, 10 tablets
ALDIFEX 180 mg, 10 tablets
ALLEGRA 30 mg, 10 & 20 tablets
ALLEGRA 120 mg, 10 & 20 tablets
ALLEGRA 180 mg, 10 & 20 tablets
ALLEGRA 30 mg/5 ml, 30, 60, 150 & 300 ml oral suspension
APERTUM-OX 120 mg, 10, 20 & 40 tablets
APERTUM-OX 180 mg, 10 & 20 tablets
FEXOFF-R 120 mg, 10 tablets
FEXOFF-R 180 mg, 10 tablets
RANFAST 120 mg, 10 & 20 tablets
RANFAST 180 mg, 10 & 20 tablets

Pakistan:     

A-DINE 120 mg, capsules
ADINE 120 mg, tablets
ADINE 180 mg, tablets
ADINE 60 mg, tablets
AFEX 120 mg, tablets
AFEX 180 mg, tablets
AFEX 60 mg, tablets
ALERFEX 120 mg, tablets
ALERGINO 120 mg, tablets
ALERGINO 60 mg, tablets
ALLEGRA 120 mg, tablets
ALLER 120 mg, tablets
ALLER 180 mg, tablets
ALLER 60 mg, tablets
ALLERFEDIN 120 mg, tablets
ALLERFEDIN 180 mg, tablets
ALLERFEDIN 60 mg, tablets
ALLERGIA 120 mg, tablets
ALLERGOFEX 120 mg, tablets
ALLERGOFEX 180 mg, tablets
ALLERGOFEX 60 mg, tablets
ALOC 120 mg, tablets
ALOC 180 mg, tablets
ALOC 60 mg, capsules
ALOFEX 60 mg, tablets
ALRIN 120 mg, tablets
ALRIN 180 mg, tablets
ALRIN 60 mg, tablets
ALZERA 180 mg, tablets
ASPEN 120 mg, tablets
ASPEN 180 mg, tablets
ASPEN 60 mg, tablets
AXIFAX 120 mg, tablets
AXODINE 120 mg, tablets
AXODINE 180 mg, tablets
AXODINE 60 mg, capsules
CIBLER 120 mg, tablets
CIBLER 180 mg, tablets
CIBLER 60 mg, tablets
ELERGIFEN 120 mg, tablets
ELERGIFEN 180 mg, tablets
ELERGIFEN 60 mg, tablets
EPODIN 180 mg, tablets
EPODIN 60 mg, tablets
EXIT 120 mg, tablets
EXIT 180 mg, tablets
EXIT-D 60 mg, tablets
EXO 60 mg, capsules
EXOFEN 120 mg, tablets
EXOFEN 60 mg, tablets
FANAMED 60 mg, tablets
FANASEL 120 mg, tablets
FANASEL 60 mg, tablets
FANOXIN 120 mg, tablets
FANOXIN 60 mg, tablets
FAXAR 60 mg, capsules
FAXHEAL 120 mg, tablets
FAXHEAL 180 mg, tablets
FAXHEAL 60 mg, capsules
FAXODINE 120 mg, tablets
FAXODINE 180 mg, tablets
FAXODINE 60 mg, tablets
FEAS 120 mg, capsules
FEAS 60 mg, capsules
FEKOM 120 mg, tablets
FEKOM 180 mg, tablets
FEKOM 60 mg, tablets
FENADEX 120 mg, tablets
FENADEX 180 mg, tablets
FENADEX 60 mg, tablets
FENADIN 180 mg, tablets
FENADRIN 120 mg, tablets
FENADRIN 180 mg, tablets
FENADRIN 6 mg*ml, oral suspension
FENDIN 120 mg, tablets
FENDINA 120 mg, tablets
FENDINA 180 mg, tablets
FENDINA 60 mg, capsules
FENIX 120 mg, tablets
FENIX 180 mg, tablets
FENIX 60 mg, tablets
FENOFEX 120 mg, tablets
FENOFEX 180 mg, tablets
FENOFEX 60 mg, tablets
FENOSAF 60 mg, tablets
FENOXY 120 mg, tablets
FENOXY 180 mg, tablets
FENOXY 60 mg, tablets
FESJET 120 mg, tablets
FESJET 60 mg, tablets
FEXASIA PLUS 60 mg, tablets
FEXERA 120 mg, tablets
FEXERA 60 mg, tablets
FEXET 120 mg, tablets
FEXET 180 mg, tablets
FEXET 60 mg, tablets
FEXF 60 mg, capsules
FEXHEAL 120 mg, tablets
FEXHEAL 60 mg, tablets
FEXICAME 120 mg, capsules
FEXICAME 60 mg, capsules
FEXIGEN 120 mg, tablets
FEXIGEN 180 mg, tablets
FEXIGEN 60 mg, tablets
FEXIGRA 120 mg, tablets
FEXIGRA 60 mg, tablets
FEXINE 120 mg, tablets
FEXINE 60 mg, tablets
FEXINOL 120 mg, tablets
FEXINOL 180 mg, tablets
FEXINOL 60 mg, capsules
FEXO 120 mg, tablets
FEXO 180 mg, tablets
FEXO 60 mg, tablets
FEXOCARE 120 mg, tablets
FEXOCARE 120 mg, tablets
FEXOCARE 180 mg, tablets
FEXOCARE 60 mg, tablets
FEXOCARE 60 mg, tablets
FEXODERM 180 mg, tablets
FEXODRINE 60 mg, tablets
FEXOFAST 120 mg, tablets
FEXOFAST 180 mg, tablets
FEXOFAST 6 mg*ml, oral suspension
FEXOFAST 60 mg, tablets
FEXOFAX 120 mg, tablets
FEXOFAX 180 mg, tablets
FEXOFAX 60 mg, tablets
FEXOFIN 120 mg, tablets
FEXOFIN 180 mg, tablets
FEXOKURE 120 mg, tablets
FEXOKURE 180 mg, tablets
FEXOKURE 60 mg, tablets
FEXOLYD 120 mg, tablets
FEXOLYD 60 mg, tablets
FEXOPRIME 120 mg, tablets
FEXOPRIME 180 mg, tablets
FEXOPRIME 60 mg, tablets
FEXOREX 120 mg, tablets
FEXOREX 180 mg, tablets
FEXOSNEEZ 120 mg, tablets
FEXOSNEEZ 180 mg, tablets
FEXOSURE 120 mg, tablets
FEXOTA 120 mg, tablets
FEXOTEL-3H 120 mg, tablets
FEXOTEL-3H 60 mg, tablets
FEXOWAN 120 mg, tablets
FEXOWAN 60 mg, tablets
FEXSEL 120 mg, tablets
FIFEX 120 mg, tablets
FIFEX 180 mg, tablets
FIFEX 60 mg, tablets
FIOFEN 120 mg, tablets
FIOFEN 180 mg, tablets
FIOFEN 60 mg, tablets
FIXFAST 120 mg, tablets
FIXFAST 180 mg, tablets
FIXFAST 60 mg, tablets
G-FAST 60 mg, tablets
GENFIX 120 mg, tablets
GENFIX 180 mg, tablets
GENFIX 60 mg, tablets
GERIDIN 120 mg, tablets
HASTY 120 mg, tablets
HASTY FORT 180 mg, tablets
HIFEXO 60 mg, capsules
HISTAFEX 120 mg, tablets
HISTAFEX 180 mg, tablets
KOVENCE 120 mg, tablets
KOVENCE 60 mg, capsules
MAKFEX 120 mg, tablets
MEADOW 120 mg, tablets
MEADOW 180 mg, tablets
MEADOW 60 mg, tablets
MEGAFAST 120 mg, tablets
MEGAFAST 180 mg, tablets
MEXODINE 120 mg, tablets
MEXODINE 180 mg, tablets
NEXOFEN 120 mg, tablets
NEXOFEN 180 mg, tablets
NEXOFEN 60 mg, tablets
NIFTY 120 mg, tablets
NIFTY 60 mg, tablets
NOVAHIST 120 mg, tablets
NOVAHIST 60 mg, tablets
NOVAHIST 80 mg, tablets
OFENAD 120 mg, tablets
PLEXID 120 mg, tablets
PLEXID 180 mg, tablets
PLEXID 60 mg, capsules
REGOFAST 120 mg, tablets
REGOFAST 180 mg, tablets
REGOFAST 60 mg, tablets
REMAST 120 mg, tablets
REMAST 180 mg, tablets
REMAST 60 mg, tablets
REVOFEX 120 mg, tablets
SAPIFEX 120 mg, tablets
SB-DIN 60 mg, tablets
SIZZLE 120 mg, tablets
SIZZLE 180 mg, tablets
SIZZLE 60 mg, tablets
SNEEZ 120 mg, tablets
SNEEZ 180 mg, tablets
SNEEZ 60 mg, tablets
SOFTIN-F 120 mg, tablets
SOFTIN-F 180 mg, tablets
SOFTIN-F 60 mg, tablets
TANSIDIN 120 mg, tablets
TEFEND 120 mg, tablets
TEFEND 180 mg, tablets
TEFEND 60 mg, capsules
TELFAST 120 mg, tablets
TELFAST 180 mg, tablets
TELFAST 60 mg, tablets
TELFEX 120 mg, tablets
TELFEX 20 mg, capsules
TELWIN 120 mg, tablets
TIDIN 120 mg, tablets
TIDIN 60 mg, tablets
TILAST 60 mg, tablets
UFOXIN 120 mg, tablets
UFOXIN 180 mg, tablets
UNIFENADINE 120 mg, tablets
UNIFENADINE 60 mg, tablets
VASOFAX 120 mg, tablets
VASOFAX 60 mg, tablets
WELFAST 120 mg, tablets
WELFAST 60 mg, tablets
XADINE 120 mg, tablets
XADINE 180 mg, tablets
XADINE 60 mg, tablets
XFR 120 mg, tablets
XFR 60 mg, tablets
XOFEA 120 mg, tablets
XOFEA 180 mg, tablets
XOFEA 60 mg, tablets
XOFENA 120 mg, tablets
XOFENA 180 mg, tablets
XOFENA 60 mg, tablets
XYFEX 120 mg, capsules

Spain:     

FEXOFENADINA IFC 120 mg, 20 tablets
FEXOFENADINA IFC 180 mg, 20 tablets
FEXOFENADINA TEVAGEN 120 mg, 20 tablets
FEXOFENADINA TEVAGEN 180 mg, 20 tablets
TELFAST 120 mg, 20 tablets
TELFAST 180 mg, 20 tablets

Turkey:     

ALERTEC 120 mg, 20 tablets
ALERTEC 180 mg, 20 tablets
ALLEGRA 120 mg, 20 tablets
ALLEGRA 180 mg, 20 tablets
FEKSINE 120 mg, 10-20 tablets
FEKSINE 180 mg, 10-20 tablets
FEXADYNE 120 mg, 20 tablets
FEXADYNE 180 mg, 20 tablets
FEXAVIL 120 mg, 20 tablets
FEXAVIL 180 mg, 20 tablets
FEXOFEN 120 mg, 20 tablets
FEXOFEN 180 mg, 20 tablets
FEXOFEN PEDIATRIK 30 mg/5 ml, 100 ml oral suspension
MAYFEX 120 mg, 10-20 tablets
MAYFEX 18 mg, 10-20 tablets
TELFAST 120 mg, 20 tablets
TELFAST 180 mg, 20 tablets
VIVAFEKS 120 mg, 20 tablets
VIVAFEKS 180 mg, 20 tablets

United Kingdom:     

FEXOFENADINE ALLIANCE HEALTHCARE 120 mg, 30 tablets
FEXOFENADINE ALLIANCE HEALTHCARE 180 mg, 30 tablets
FEXOFENADINE GENERICS 120 mg, 30 tablets
FEXOFENADINE GENERICS 180 mg, 30 tablets
FEXOFENADINE TEVA 120 mg, 30 tablets
FEXOFENADINE TEVA 180 mg, 30 tablets
FEXOFENADINE ZENTIVA 120 mg, 30 tablets
FEXOFENADINE ZENTIVA 180 mg, 30 tablets
TELFAST 30 mg, 60 tablets
TELFAST 120 mg, 30 tablets
TELFAST 180 mg, 30 tablets

U.S.A. and Puerto Rico:     

ALLEGRA 30 mg, tablets
ALLEGRA 30 mg, dispersible tablets
ALLEGRA 60 mg, tablets
ALLEGRA 180 mg, tablets
ALLEGRA 30 mg/5 ml, oral suspension
FEXOFENADINE BARR 30 mg, tablets
FEXOFENADINE BARR 60 mg, tablets
FEXOFENADINE BARR 180 mg, tablets
FEXOFENADINE DR REDDYS 30 mg, tablets
FEXOFENADINE DR REDDYS 60 mg, tablets
FEXOFENADINE DR REDDYS 180 mg, tablets
FEXOFENADINE MYLAN 30 mg, tablets
FEXOFENADINE MYLAN 60 mg, tablets
FEXOFENADINE MYLAN 180 mg, tablets
FEXOFENADINE TEVA 30 mg, tablets
FEXOFENADINE TEVA 60 mg, tablets
FEXOFENADINE TEVA 180 mg, tablets

Page updated: December 18, 2010.